Paracetamol Kids Liquid 2+yrs 200ml

$10.99

A taste your kids will love

*This product is not available in our WholeLife Healthfoods Markets stores but can be purchased through any WholeLife Pharmacy & Healthfoods store

**Please note this is a Pharmacy Medicine**

Available for Nationwide Delivery
Available for Click and Collect
Available for Local Delivery

Always read the label and follow the directions for use. Ask your pharmacist about this product. Incorrect use could be harmful.

SKU: 677586 Category: Tag: Brand:

Description

Fast & Effective temporary relief of pain and discomfort associated with Teething, Earache, Cold & Flu Symptoms, Headache and Immunisation. Also reduces fever.

Reviews

There are no reviews yet.

Be the first to review “Paracetamol Kids Liquid 2+yrs 200ml”

Your email address will not be published.

Ingredients

Active Ingredients : paracetamol 50 mg/mL Other Ingredients : acesulfame potassium, dispersible cellulose, Flavour, glycerol, maltitol solution, methyl, hydroxybenzoate, polysorbate 80, propyl hydroxybenzoate, purified water, saccharin sodium, sorbitol solution (70 per cent) (non-crystallising), xanthan gum.

How to Use

Please read retain carton. Shake the bottle well. Use the dosing device provided to accurately measure. Measure the correct dose based on the dosage table. Calculate the correct dose based on child’s weight. If weight is unknown, use the child’s age. Seek medical advice before giving to children under 6 months. Repeat 4-6 hourly if required (maximum 4 times within 24 hours) Can be given with water or fruit juice if preferred by your child. Wash the syringe in warm water and allow to dry after each use.

Warnings

ALWAYS READ THE LABEL, THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. ASK YOUR PHARMACIST—THEY MUST DECIDE IF THIS PRODUCT IS RIGHT FOR YOU.